# SDR AWXA200601602

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACK IN R-1 DOOR CUTOUT FWD FRAME AT UPPER STOP FITTING O/B SIDE IN RADIUS, HFEC VERIFIED.  REMOVED AND REPLACED R-1 DOOR CUTOUT FWD UPPER FRAME IAW B737-300, SRM 51-40-02-06, FIGS 3, 8, AND 12.
